# SDR F3LA2011012800592

- Difficulty date: January 24, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 30,419 hours, 14,426 cycles
- System (JASC): 2565 · Escape Slide
- Part: Nut
- Part number: 6445
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0742; PAX DOOR L1 ESCAPE SLIDE WOULD NOT ARM PROPERLY. FOUND SEALING NUT OUT OF FLEXIABLE CONTROL UPPER END. RETORQUED SEALING NUT IAW AMM 12-22-52-640-063 A.3.(F). DOOR ARMS PROPERLY.
